# SDR USAA040253

- Difficulty date: May 27, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5367010900700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE CORROSION, 2.0 INCH X 2.0 INCH X .02 INCH DEEP.  REMOVED AND REPLACED PART IAW SRM.
